Alert archive / Utah / Flash Flood Warnings in 2024

Flash Flood Warning 49, NWS Salt Lake City, UT

August 13, 2024Tooele County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 13, 2024, 5:12 PM MDT for Tooele County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2024, 5:12 PM MDT (23:12 UTC)
Expired
Aug 13, 2024, 8:15 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2024-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2024-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WGUS55 KSLC 132312
FFWSLC
UTC045-140215-
/O.NEW.KSLC.FF.W.0049.240813T2312Z-240814T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
512 PM MDT Tue Aug 13 2024

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  The Jacob City Burn Scar in...
  Eastern Tooele County in northern Utah...

* Until 815 PM MDT.

* At 512 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Jacob City Burn Scar. Between 0.25 and 0.5 
  inches of rain have fallen over the burn scar already. Additional 
  rainfall amounts of 0.25 to 0.75 inches are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Soldier Creek drainage. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Jacob City
           Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Jacob City Burn Scar.

* Some locations that will experience flash flooding include...
  Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flash flooding and debris flows are expected to impact the county 
road within Soldier Canyon, and points downstream along Soldier 
Creek to SR-36 and the UPR rail line near mile marker 47. People in 
these areas should take action to ensure their safety!

&&

LAT...LON 4043 11225 4040 11225 4039 11228 4041 11229
      4042 11232 4043 11235 4044 11238 4045 11237
      4043 11234 4046 11230

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Webber
2 follow-up statements
714 
WGUS75 KSLC 140055
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
655 PM MDT Tue Aug 13 2024

UTC045-140215-
/O.CON.KSLC.FF.W.0049.000000T0000Z-240814T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
655 PM MDT Tue Aug 13 2024

...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR REMAINS IN 
EFFECT UNTIL 815 PM MDT THIS EVENING FOR EASTERN TOOELE COUNTY...

At 655 PM MDT, emergency management reported thunderstorms producing 
heavy rain over the Jacob City Burn Scar. Between 0.5 and 0.75 
inches of rain have fallen. Flash flooding is ongoing or expected to 
begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Soldier Creek. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Jacob City Burn Scar.

SOURCE...Emergency management reported.

IMPACT...Life threatening flash flooding of areas in and around
         the Jacob City Burn Scar.

Some locations that will experience flash flooding include...
  Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flash flooding and debris flows are expected to impact the county 
road within Soldier Canyon, and points downstream along Soldier 
Creek to SR-36 and the UPR rail line near mile marker 47. People in 
these areas should take action to ensure their safety!

&&

LAT...LON 4043 11225 4040 11225 4039 11228 4041 11229
      4042 11232 4043 11235 4044 11238 4045 11237
      4043 11234 4046 11230

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Webber
829 
WGUS75 KSLC 140215
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
815 PM MDT Tue Aug 13 2024

UTC045-140225-
/O.EXP.KSLC.FF.W.0049.000000T0000Z-240814T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
815 PM MDT Tue Aug 13 2024

...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR HAS EXPIRED FOR 
EASTERN TOOELE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures. Flows 
through creeks and drainages may remain elevated for the next 
several hours.

&&

LAT...LON 4043 11225 4040 11225 4039 11228 4041 11229
      4042 11232 4043 11235 4044 11238 4045 11237
      4043 11234 4046 11230

$$

Webber

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:11 PM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 13, 3:11 PM MDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Salt Lake City UT
311 PM MDT Tue Aug 13 2024

.SYNOPSIS...With monsoonal moisture and and unstable airmass
remaining in place through this evening, scattered to numerous
showers and thunderstorms will continue into much of this evening.
Drier air will move in from south to north tonight through the end
of the week, resulting in decreasing coverage of showers and
thunderstorms and increasing fire danger. Monsoonal moisture is
expected to return to southern Utah by Saturday and for the
remainder of the area by Sunday.

&&

.SHORT TERM (Through 12Z/6AM Thursday)...Early Tuesday afternoon
analysis revealed a shortwave rotating through southern Idaho with
an impressive mid-level dry slot extending south from the
aforementioned wave , cutting across eastern Utah, with
increasingly dry conditions to the west, with conditions
remaining moist to the east of this line. Associated with the
trough was deep-layer shear of 25-35kts that was in place across
the northern 3/4 of the area. In addition, at the surface, a moist
airmass was in place with widespread dewpoints in the 50s, and
even a few low 60s dewpoints near Kanab. Across southwest Utah,
dewpoints had dropped into the 40s thanks to efficient mixing and
dry advection. Except for southwest Utah, the moist environment
was resulting in a wide swath of SBCAPE in excess of 2000J/kg --
exceptions again being southwest Utah due to dry advection and the
Uinta Basin, Castle Country and the Swell where earlier
shower/thunderstorm activity was inhibiting destabilization here.
Across southern Utah, convection has largely been more robust than
forecast, with numerous Flash Flood Warnings in effect as of 3PM
MDT. Heading through the evening, CAMs are in good agreement that
existing convection will continue to migrate northeastward across
the remainder of central, eastern and southeast Utah through the
early evening hours. Given remaining CIN, uncertainties surround
convective maintenance across the Swell, Castle Country and the
Uinta Basin, where extensive cloud cover is still in place.
However, large- scale forcing could aid in overcoming this a bit.
Farther north, CAMs continue to advertise convective development
across the Great Salt Lake Desert, Great Salt Lake, Wasatch Front
and northeast Utah. However, differences remain regarding timing
and placement, leading to some degraded confidence in timing and
coverage. Recent trends suggest increasing vertical development of
cumulus across these areas, suggesting CAMs do have some merit.
Radar trends to continue to indicate increasing convection east
of Wendover as well. However, we do not think convection across
the Wasatch Front will be quite as extensive as last night, but
could still be robust with gusty winds, hail and heavy rainfall.
Sufficient shear, low LCLs and modest low-level helicity suggests
the potential for a few rotating updrafts as well into the early
evening hours across northern Utah.

Once we get through much of the evening hours, models are in good
agreement that convective activity will not be as widespread
tonight when compared to the last few nights, and this makes sense
given subsidence in the wake of the shortwave as well as deep-
layer dry advection. That said, can't rule out an occasional
shower near the Idaho border or over the eastern valleys
overnight, but not anticipating anything organized or widespread.
On Wednesday, dry air overspreads the southern half of the state
of Utah, significantly limiting convective potential. CAMs do
continue to carry a few showers and thunderstorms near the Idaho
border, SW Wyoming and across northeast Utah, with a cell or two
perhaps expanding south across the Wasatch Front and Swell. Given
dryer air in place tomorrow, threat transitions to gusty winds,
and this threat is maximized across SW Wyoming and NE Utah
Wednesday afternoon/early evening. Any convective activity
Wednesday is expected to quickly wane by sunset.

.LONG TERM (After 12Z/6AM Thursday)...Long term forecast period
begins with moderately strong (~60-80 kts) upper level westerlies
atop the area while a weak midlevel shortwave ridge begins to
shift east. As a whole, this setup will yield minimal moisture
transport into the region (PWAT values around 60-90% of seasonal
normal), and limited broader scale support for ascent across much
of the region. The exception to this appears to be the northern
reaches of the forecast region (high Uintas, SW WY, UT/ID border
area) where modest grazing shortwave energy looks to trigger some
isolated to scattered afternoon/evening convection. While coverage
is expected to be far less than what was seen earlier on in the
week, the stronger jet flow aloft will add a bit of deep layer
shear (~15-30 kts) which may help lead to a little more
organization in what does ultimately form. With loss of daytime
heating, activity will wane fairly quickly moving into the
overnight hours. The drying trend looks to continue into Friday
with even less identifiable sources for sufficient lift, thus only
expecting an isolated shower or two over some of the high terrain
(primarily high Uintas).

For the weekend, guidance continues to support broad ridging
redeveloping from the southern Plains into the Four Corners region
while troughing amplifies through the PacNW. With the placement of
these features, the local forecast region will find itself placed
within stronger south to southwesterly flow, which will begin a
moistening trend. This will allow for a return of the daily isolated
to scattered diurnal convective threat. On Saturday coverage looks
to be highest east of the I-15 corridor and south of the I-70
corridor, while Sunday will see more scattered activity creep north
up to around the I-80 corridor. While neither day looks particularly
prolific at the moment, those planning any recreation in rain
sensitive areas (slot canyons, dry washes, slickrock areas) should
keep an eye on the forecast and remain weather aware.

Moving into the upcoming week, general ensemble consensus favors the
larger scale synoptic features remaining more or less in place and
resulting in some sort of continuation of the ongoing pattern. That
said, a subset of ensemble members (~35%) show scenarios where the
ridge ends up a bit flatter or centered nearer to the forecast
region, both of which would result in a bit less moisture transport
into the region and more limited daily precipitation chances. For
now, opted to maintain NBM guidance which carries continued isolated
to scattered daytime convection across much of the area.

&&

.AVIATION....AVIATION...KSLC...Thunderstorms are forecast to impact
the terminal early this evening with risk for gusty erratic wind,
lightning and briefly reduced visibility. Thunderstorms are most
likely between 5 pm and 8 pm. Winds should shift out of a
southerly direction thereafter with a gradual decreasing speed
trend late this evening.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered to numerous showers
and thunderstorms will continue to impact much of the state into the
evening hours. Periods of very strong wind, heavy rain and lightning
are forecast as these thunderstorms track across any terminal. Brief
periods of MVFR or IFR VIS are possible as a result. Thunderstorm
development will significantly decrease after sunset, allowing for
widespread VFR conditions.

&&

.FIRE WEATHER...Early Tuesday afternoon, moist air and numerous
showers and thunderstorms were ongoing east of I-15 across
central and southern Utah, while dry air was quickly moving into
southwest Utah. Across northern Utah, isolated to scattered
showers and thunderstorms are expected through the first half of
the evening. Tonight through Wednesday, dry air will gradually
spread northward and move into central Utah as well. Isolated to
scattered showers and thunderstorms are once again expected on
Wednesday, especially near the Idaho border and over northeast
Utah. Otherwise, pockets of critical fire weather conditions will
develop over southwest Utah Wednesday afternoon due to the
combination of southwest gusts to 25 mph and minimum humidity
values near 15%. These same conditions will overspread most of the
southern half of Utah on Thursday. By Friday, breezy southwest
winds of 15-25 mph with isolated gusts to 30 mph will combine with
afternoon humidity down into the teens to bring critical fire
weather conditions to most low to mid elevation areas throughout
the state. On Saturday, another monsoonal surge will move into
southern Utah, bringing an increase in humidity along with an
increase in shower and thunderstorm activity. This monsoon surge is
expected to overspread the state Sunday and remain in place
through Monday. Conditions are forecast to begin to dry out once
again by next Tuesday.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

ADeSmet/NDeSmet/Warthen

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Local storm report, Aug 13, 3:48 PM MDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
348 PM MDT Tue Aug 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Tstm Wnd Gst     18 W Dugway             40.24N 113.09W
08/13/2024  M61 MPH          Tooele             UT   Mesonet

            Mesonet station DPG09 Playa Station.

&&

ND
Local storm report, Aug 13, 4:00 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
400 PM MDT Tue Aug 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Gst     12 W Dugway             40.28N 112.98W
08/13/2024  M64 MPH          Tooele             UT   Mesonet

&&

DVC
Special weather statement, Aug 13, 4:09 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
409 PM MDT Tue Aug 13 2024

UTZ101>105-110-132245-
Salt Lake Valley UT-Eastern Box Elder County UT-
Northern Wasatch Front UT-Wasatch Mountains I-80 North UT-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
409 PM MDT Tue Aug 13 2024

...Strong thunderstorms will impact portions of western Weber,
southeastern Box Elder, western Davis, northwestern Salt Lake and
northeastern Tooele Counties through 445 PM MDT
...

At 408 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northwest of Hooper to 13 miles east
of Delle. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clearfield, Syracuse, Clinton, Hooper, Perry, Willard,
Marriott-Slaterville, Great Salt Lake South of the Causeway, South
Willard, West Haven, West Point, Pleasant View, Farr West,
Harrisville, Plain City, Sunset, West Warren, and Wilson.

This storm will be capable of producing strong gusty winds on the
Great Salt Lake. This will lead to a sudden increase in waves and
very choppy waters which will result in hazardous boating conditions.
Boaters are urged to seek safe harbor if possible.

This includes the following highways...
 Interstate 15 between mile markers 344 and 359.
 Interstate 80 in Utah between mile markers 103 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4147 11194 4073 11214 4075 11261 4136 11243
TIME...MOT...LOC 2208Z 264DEG 19KT 4130 11237 4079 11252

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DVC
Special weather statement, Aug 13, 4:12 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Salt Lake City UT
412 PM MDT Tue Aug 13 2024

UTZ121-130-132300-
San Rafael Swell UT-Western Canyonlands UT-
412 PM MDT Tue Aug 13 2024

...A strong thunderstorm will impact portions of northeastern
Garfield, eastern Wayne and southeastern Emery Counties through 500
PM MDT
...

At 410 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Hanksville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Garfield, eastern Wayne and southeastern Emery Counties and is
expected to move into the Maze district of Canyonlands National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3812 11043 3834 11051 3856 11004 3852 11002
      3851 11005 3845 11000 3844 11002 3841 11001
      3838 11003 3837 11000 3838 10997 3836 10999
      3824 10992
TIME...MOT...LOC 2210Z 248DEG 23KT 3828 11037

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LC
Special weather statement, Aug 13, 4:37 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
437 PM MDT Tue Aug 13 2024

UTZ130-131-132315-
Western Canyonlands UT-Glen Canyon Recreation Area/Lake Powell UT-
437 PM MDT Tue Aug 13 2024

...A strong thunderstorm will impact portions of northeastern
Garfield, southeastern Wayne and northwestern San Juan Counties
through 515 PM MDT
...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Hite Marina, or 30 miles southeast of Hanksville,
moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Garfield, southeastern Wayne and northwestern San Juan Counties, and
will move into the southern portions of the Maze district of
Canyonlands National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3811 10997 3811 11001 3807 11005 3805 11001
      3800 11012 3797 11033 3812 11041 3825 10990
      3823 10988 3822 10992 3821 10989 3818 10989
TIME...MOT...LOC 2236Z 249DEG 28KT 3809 11027

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LC
Local storm report, Aug 13, 4:42 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
442 PM MDT Tue Aug 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Gst     10 NNW Grantsville      40.72N 112.56W
08/13/2024  M59 MPH          Tooele             UT   Mesonet

&&

DVC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 10:47 AM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington3 hr
Aug 13, 11:43 AM MDTFlash Flood Warning Considerable damage threatSLCKane7 hr
Aug 13, 12:04 PM MDTSpecial Weather StatementSLCPiute26 min
Aug 13, 12:34 PM MDTSpecial Weather StatementSLCPiute26 min
Aug 13, 1:11 PM MDTSpecial Weather StatementSLCKane49 min
Aug 13, 1:17 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Wayne3 hr
Aug 13, 2:10 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane9 hr
Aug 13, 2:10 PM MDTSpecial Weather StatementSLCGarfield35 min
Aug 13, 2:51 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Aug 13, 2:51 PM MDTSpecial Weather StatementSLCTooele39 min
Aug 13, 3:05 PM MDTSevere Thunderstorm WarningSLCTooele40 min
Aug 13, 3:42 PM MDTSevere Thunderstorm WarningSLCTooele48 min
Aug 13, 4:04 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane3 hr
Aug 13, 4:09 PM MDTSpecial Weather StatementSLCDavis36 min
Aug 13, 4:12 PM MDTSpecial Weather StatementSLC48 min
Aug 13, 4:22 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Morgan, Salt Lake, Tooele, Weber38 min
Aug 13, 4:25 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Tooele, Utah35 min
Aug 13, 4:28 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Aug 13, 4:37 PM MDTSpecial Weather StatementSLC38 min
Aug 13, 4:56 PM MDTFlash Flood Warning Considerable damage threatSLCKane2 hr
Aug 13, 4:56 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Tooele, Utah34 min
Aug 13, 4:59 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake, Tooele, Weber31 min
Aug 13, 5:26 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake, Summit, Wasatch, Weber49 min
Aug 13, 5:29 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Utah, Wasatch46 min
Aug 13, 5:31 PM MDTSpecial Weather StatementSLC14 min
Aug 13, 5:47 PM MDTAreal Flood AdvisorySLCSalt Lake, Utah118 min
Aug 13, 5:56 PM MDTSevere Thunderstorm WarningSLCCache49 min

Nearby

Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.